# SDR CALA2013082890811

- Difficulty date: June 1, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ACFT CARGO PIT DOOR CUT OUT UPPER T-CORD CORRODED.   ACFT PIT DOOR CUTOUT THRESHOLD T-CORD WEB WAS REPAIRED IAW REO G-16220 REV A, & ECRA 5360-01307.
